Jump to content

MY SISTER IS HOARSE..IS THIS NORMAL?


Bev'sSister

Recommended Posts

My sister has had her 2nd chemo treatment and is in the process of her 3rd right now. I talked to her last night and she was really hoarse. To recap, she has lung cancer and it spread to her thyroid. Is this a normal thing..it has gradually gotten worse and the Doctor said it was because of the cancer. Also, how long before she starts to fell any side effect from chemo? I know it is different for everyone, and some don't have any problems, but is it too early to tell if she will not have any problems. Her first treatment was monday..yesterday her second and today is her third. She said she feels fine.

Link to comment
Share on other sites

this was how my wife knew something was wrong in the beginning. The Vocal Nerve actually goes from bottom of Lung UP to vocal Chords and passed by the Lung. Sometimes tumour pressure may be the cause of the problem. We always knew that when voice was good she was getting better. That is my personal experience.

Link to comment
Share on other sites

side effects began after treatment 3 or 4. My dad was extremely fatigued, nausea, the whole works.

I'm sorry I can't answer the "hoarse" question, my dad was hoarse BEFORE he started chemo (tumor pressing on vocal cord) but once chemo started and that tumor shrank his voice came back.

Keep us posted. Prayers for your family,

K

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.